Application Of Rectangular Matrices: Affine Cipher Using Asymmetric Keys

Maxrizal Maxrizal, Baiq Desy Aniska Prayanti

Abstract


In cryptography, we know the symmetric key algorithms and asymmetric key algorithms. We know that the asymmetric key algorithm is more secure than the symmetric key algorithm. Affine Cipher uses a symmetric key algorithm. In this paper, we introduce the Affine Cipher using asymmetric keys. Asymmetrical keys are formed from rectangular matrices.


Keywords


cryptography, symmetric key algorithms, asymmetric key algorithms, Affine Cipher using asymmetric keys, rectangular matrices

Full Text:

PDF

References


Khairnar, D.B., and Sandeep, K., " Secure RSA: Pair-Wise Key Distribution Using Modified RSA Algorithm", International Journal of Advanced Research in Computer Science and Software Engineering, vol.6, issue. 4, pp. 383-387, 2016.

Puneeth, M., Farha, J. S., Sandhya, N., and Yamini, M., "RSA and Modified RSA Algorithm Using C Programming", International Journal of Advanced Engineering Research and Science, vol.2, issue. 2, pp. 15-20, 2015.

Hussain, A, K., "A Modified RSA Algorithm for Security Enhancement and Redundant Messages Elimination Using K-Nearest Neighbor", International Journal of Innovative Science, Engineering, and Technology, vol.2, issue. 1, pp.159-163, 2015.

Deshmukh, S., and Patil, R., “Hybrid Cryptography Technique Using Modified Diffie-Hellman and RSA", International Journal of Computer Science and Information Technology, vol.5, issue. 6, pp. 7302-7304, 2014.

Mokhtari, M., and Naraghi, H., "Analysis and Design of Affine and Hill Cipher", Journal of Mathematics Research, vol.4, no. 1, pp. 67-77, 2012.

Hussein, L, A., "Internal Affine Stream Cipher", Computer Engineering and Information Technology Journal, vol.1, issue. 1, pp. 1-5, 2015.




DOI: http://dx.doi.org/10.18860/ca.v5i4.4408

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Jalan Gajayana 50 Malang, Jawa Timur, Indonesia 65144
Faximile (+62) 341 558933
e-mail: cauchy@uin-malang.ac.id
 

Creative Commons License
Cauchy (ISSN: 2086-0382 / E-ISSN: 2477-3344) by http://ejournal.uin-malang.ac.id/index.php/Math is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.